# SDR AWXA200700953

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5990462, CORROSION ON THE L2 DOOR CUT OUT LOWER SILL BEAM, BS 3158/FR 66 TO BS 3257/FR 68.  REPAIRED L2 DOOR CUT OUT LOWER SILL BEAM, BS 3158/FR 66 TO BS 3257/FR 68 IAW A320 SRM 53-41-14.
